# SDR IXXA090030O

- Difficulty date: May 15, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 85,837 hours, 23,202 cycles
- Engine: Pwa JT3D7
- Engine time: 83,572 hours, 24,012 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Part time: 83,572 hours, 24,012 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE FROM BGTL NR 2 ENGINE LOST POWER, THE ENGINE DID NOT RESPOND TO THROTTLE MOVEMENT AND THERE WAS AN AUDIBLE ENGINE STALL. THE GENERATOR DID NOT GO OFF LINE AND OIL PRESSURE LIGHT DID NOT ILLUMINATE THE IGNITION OFF.  THE CREW SHUTDOWN NUMBER TWO ENGINE.  THE CREW LANDED IN KBWI WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NUMBER TWO ENGINE. OPERATIONAL CHECK GOOD IAW J/C 7001, J/C 7002 J/C 7102, ATI ERH 70.01. AIRCRAFT WAS RETURNED TO SERVICE.
